MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LATEX FOLEY CATHETER; UNKNOWN FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 LATEX FOLEY CATHETER; UNKNOWN FOLEY CATHETER
Model Number 0168L22
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the survey respondent stated no, they did not agree that the instructions for use (ifu) for the following bard/becton dickinson products provides sufficient information about the products and its medical application because the instructions for use (ifu) had inadequate or insufficient training in relation to biocath foley catheter preconnected to a urine meter, female length, no french size specified.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be due to incorrect translation or inadequate instructions.The dhr review could not be performed without a lot number.Therefore, no additional action is required at this time.The product catalog number for this device is unknown.Therefore, bd is unable to determine the associated labeling to review.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
LATEX FOLEY CATHETER
Common Device Name
UNKNOWN FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16094858
Report Number1018233-2022-10175
Device Sequence Number6703785
Product Code EZC
UDI-Device Identifier00801741017858
UDI-Public(01)00801741017858
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0168L22
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer12/19/2022
03/03/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date01/09/2023
03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown